# SDR HEEA954379

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Part number: 1172428211
- Condition: Worn
- Location: Lt Slider
- Part time: 860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLIDING DOOR FWD CATCHER WORN.
